Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 83, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 8, 2022, 4:54 PM EDT for Jennings County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2022, 4:54 PM EDT (20:54 UTC)
- Expired
- Jun 8, 2022, 5:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jennings County, IN
The radar
The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:29 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
748
WUUS53 KIND 082054
SVRIND
INC079-082130-
/O.NEW.KIND.SV.W.0083.220608T2054Z-220608T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
454 PM EDT Wed Jun 8 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Jennings County in southeastern Indiana...
* Until 530 PM EDT.
* At 453 PM EDT, a severe thunderstorm was located near North Vernon,
or 18 miles southeast of Columbus, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Nebraska around 505 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.
&&
LAT...LON 3904 8544 3905 8566 3913 8566 3913 8557
3919 8544
TIME...MOT...LOC 2053Z 260DEG 36KT 3910 8560
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Funk2 follow-up statements
577
WWUS53 KIND 082105
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
505 PM EDT Wed Jun 8 2022
INC079-082130-
/O.CON.KIND.SV.W.0083.000000T0000Z-220608T2130Z/
Jennings IN-
505 PM EDT Wed Jun 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN JENNINGS COUNTY...
At 505 PM EDT, a severe thunderstorm was located 8 miles northeast of
Vernon, or 22 miles southwest of Batesville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Jennings County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3904 8544 3905 8559 3911 8554 3914 8544
TIME...MOT...LOC 2105Z 287DEG 32KT 3906 8549
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Funk089
WWUS53 KIND 082127
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
527 PM EDT Wed Jun 8 2022
INC079-082137-
/O.EXP.KIND.SV.W.0083.000000T0000Z-220608T2130Z/
Jennings IN-
527 PM EDT Wed Jun 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JENNINGS COUNTY
WILL EXPIRE AT 530 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3904 8544 3905 8559 3911 8554 3914 8544
TIME...MOT...LOC 2127Z 260DEG 36KT 3910 8521
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:38 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 8, 4:38 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 438 PM EDT Wed Jun 8 2022 .Mesoscale Update... Issued at 438 PM EDT Wed Jun 8 2022 Axis of highest low-level helicity continues to be centered along and south of Indy Metro to the Ohio River in the 0-3km layer. This is coupled with the surface moisture pooling north as dewpoints begin to flirt with upper 60s to near 70. Surface winds have tried to back, which would support the higher values of helicity in that corridor. Satellite imagery also continues to indicate some vertical growth to the cumulus field along with some collision to a few cumulus bands further enhancing the vertical growth. With this vertical growth, we are seeing the presence of ice aloft which is allowing the charge to occur and produce lightning due to the glaciation process aloft taking place. Upstream the jet exit region is still somewhat displaced from Central Indiana, but anticipate that as this continues to approach the added lift could assist with some additional upscale growth to the convective elements that are presently over Central Indiana. The axis of greatest effective shear is still hovering along and south of I-70, with values around 40-50kts. So still anticipate some scattered updrafts to occur the next few hours, and the potential exists that given the considerable shear and buoyant low-level that an isolated tornado continues to be a concern. Mesoscale Discussion from 150pm EDT... Current observations and satellite imagery depict a surface low over Central Illinois moving ENE with a warm front extending from the low towards Vincennes, IN eastward to Seymour, IN to Cincinnati. North of the warm front, winds remain SE while dew points continue to rise into the 60s with a sharp gradient across Central Indiana. 1720z IND ACARS sounding still has a very dry layer aloft from the surface up to 4 km while low and mid level lapse rates remain relatively weak. Leftover passing rain from the dying MCS has helped saturate the column some across Central Indiana. As this area of convection weakens and continues to push into eastern Indiana, clearing and destabilization should being to occur behind it. Still expecting the warm front to surge northward over the next few hours advecting in a more moist and unstable environment. Along and south of the warm front currently is the area to watch for potential severe storm development. Discrete supercells have already began firing across South Central Indiana in an environment characterized by around 2000 j/kg SB CAPE, 40-50 kt Bulk Shear, and and 100-200 m2/s2 ESRH. Long, slightly curved hodographs in this area indicate the potential for discrete, potentially splitting supercells capable of producing large hail, damaging winds, and isolated tornadoes. Current area to watch for severe storm development is across Southern Indiana, however conditions for severe weather should become favorable northward toward Central Indiana as the warm front slowly pushes north. && .Short Term...(This evening through Thursday night) Issued at 301 PM EDT Wed Jun 8 2022 Main concerns for this evening: -Potential for severe weather through 02Z -Brief heavy downpours with convective elements -Frontal passage will bring west/northwest flow overnight Current Synoptic Setup: Satellite imagery showing several interesting features across Central Indiana, starting with the mid- lvl clouds sliding east and showing some anti-cyclonic turning with some vertical growth in this area. Further south the cumulus field has grown in its footprint, but equally beginning to show some vertical growth as well with convergence of the cumulus layers. This cumulus layer is also found in the area where surface dewpoints have continued to rise with the moist surface conditions, as TD's near 70 degrees. Some backing in the surface winds are also noted between I- 70 and I-64 in Indiana. Further south across Northern KY the atmosphere has been further destabilized, with surface flow more backed to the south. ACARS data the last few hours across KIND have continued to show a dry layer aloft; however, it has been steadily moistening through the profile. That being said it is possible that with some convective elements developing in this dry layer over Central IN that some stronger updrafts could present larger hail stones. The jet exit region continues to be further upstream across IA, but has been slowly pivoting southeast as the 850mb trough progress's east. The deep layer shear has been rather robust overhead as well, with values hovering in the 50-60kts range. This coupled with some low-level helicity and boundaries proximity has introduced the potential that upscale growth to convective elements could begin to demonstrate rotating updrafts, thus we have tornado watch issued until 2Z this evening. Latest surface obs also support this with an axis of higher helicity centered along and south of IND to BMG. Based on forward propagation, it would indicate the timing of convection pushing east for Central IN would likely occur well before this current ending. Later Tonight through Thursday: 850mb trough axis continues to push east overnight ushering in the frontal boundary. This will bring much drier air into the lower levels and an end to precip as anti- cyclonic flow brings diffluent flow through the lower-levels. Temps should steadily fall into the mid 50s overnight, and with subsidence eroding some of the low-level moisture expect a gradual clearing to cloud cover overnight but not completely clear skies. Thur should provide considerable sunshine with diffluent flow from ridging overhead. Temps will rebound into the upper 70s with some fair-wx cumulus progged or more diurnally driven. && .Long Term...(Friday through Wednesday) Issued at 301 PM EDT Wed Jun 8 2022 Friday-Friday night will feature rain chances returning yet again as a seasonably strong H500 wave crosses the region during the day. A relatively weak open-wave low will be the surface reflection...with corresponding fronts aligned west-to-east across the Mid-West. Forcing aloft should lead generally light to moderate rainfall... with isolated thunder possible with the wave's timing matching diurnal heating well. Potential for stronger thunderstorms appears limited with near-zero instability despite adequate shear throughout the profile. Weak surface gradients will promote southwesterly winds less than 10 mph, which is expected to provide only modest dewpoints in the 50s...and slightly below normal temperatures ranging from highs generally in the mid-70s to lows in the mid-50s. Saturday-Sunday should be mainly dry as a couple more weak, quickly- passing waves flow over the southern Great Lakes amid somewhat strong upper-level northwest flow. Isolated showers will be possible at times, generally across north-central and northeastern zones which will be closer to the passing vort maxs. Slightly lower heights and partly sunny skies will combine to bring near normal temperatures. Monday-Wednesday will favor a slowly-advancing warm frontal zone that will lead to the subtropical warm sector building into the CWA underneath an amplifying mid-level ridge. Rain will be most likely Monday through early Tuesday...and although forcing aloft may be marginal, precipitable water values quickly rebounding into the 1.50- 2.00 inch range should produce numerous showers along the boundary. At a glance any thunderstorm potential should be guided by another ample-shear, low-instability set-up, although these details will be refined with future runs. Appears the late Tuesday-Wednesday timeframe will have deep southwesterly flow...around a strong trough lifting from the central US into a larger south-central Canada cyclone...that will promote noticeably warmer conditions. Some uncertainty surrounds the curvature of the broad central US upper ridge into next week...as the troughs combining near the Great Lakes may suppress heights over the Mid-West. Temperatures will likely be above normal, although intensity of heat will depend on how much any northern troughiness slides east or sags southward toward the region. Appears greater likelihood for well above normal readings across southern counties...with low chances for precipitation as the pattern would not support adequate forcing along any approaching weak boundaries. The normal max/min for the Indianapolis Area through the long term period is 81/62. && .Aviation...(18Z TAF Issuance) Issued at 150 PM EDT Wed Jun 8 2022 IMPACTS: * High confidence in TSRA with periods of MVFR conditions thru eve. * Low confidence on specific timing and location of afternoon showers and storms. DISCUSSION: Current radar depiction across Central IN shows a few showers/thunderstorms developing and lifting north along a frontal boundary. This development has been tied to a greater instability area, which is showing up in the satellite imagery this afternoon. Surface winds continue to be weak from the southeast around 10- 14kts, but with some of the showers/thunderstorms these gusts will be locally higher in and around the convective development. Additionally given the airmass overhead, this will likely set the stage that reduced VSBYs will occur in and around thunderstorms to around MVFR possibly even IFR conds for a period of time. Guidance is still indicating greater coverage to precipitation will occur after 20Z through about 00Z to perhaps as late as 4Z in the southeast airfields. Expect clouds to slowly rebound overnight with flow turning west/northwest; however, if surface winds are light enough this could present some pockets of fog developing around some of the airfields. Otherwise expect VFR conds to return by daybreak if not a bit earlier. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...Beach Short Term...Beach Long Term...AM Aviation...Beach
Hazardous weather outlook, Jun 8, 4:04 PM EDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 404 PM EDT Wed Jun 8 2022 INZ021-028>031-035>049-051>057-060>065-067>072-092015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 404 PM EDT Wed Jun 8 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. There is a SLIGHT RISK for severe thunderstorms across central Indiana today. The main threats from storms will be damaging winds...large hail and brief heavy rain. An isolated tornado cannot be ruled out. Lightning is a threat with any thunderstorm. The best chances for severe weather will continue through mid-evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. More thunderstorms are possible on Friday afternoon and evening...as well as Sunday afternoon and Monday through Tuesday. It is too soon to determine if these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today. Severe weather reports would be appreciated. && More detailed information can be accessed at: http://www.weather.gov/ind/sitrep This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/ind
In the hours before
Special weather statement, Jun 8, 3:03 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
303 PM EDT Wed Jun 8 2022
INZ047-055-056-081930-
Johnson IN-Shelby IN-Marion IN-
303 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of northwestern Shelby,
northern Johnson and southeastern Marion Counties through 330 PM
EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenwood, or 13 miles south of Indianapolis, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Shelby, northern Johnson and southeastern Marion Counties, including
the following locations... New Whiteland, Whiteland, Bargersville,
Homecroft, Boggstown and Fairland.
This includes the following highways...
Interstate 65 between mile markers 90 and 105.
Interstate 74 between mile markers 99 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM EDT for central
Indiana.
&&
LAT...LON 3951 8619 3961 8619 3969 8614 3969 8588
3946 8587
TIME...MOT...LOC 1902Z 270DEG 27KT 3958 8609
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, Jun 8, 3:30 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
330 PM EDT Wed Jun 8 2022
INZ062-063-082000-
Brown IN-Monroe IN-
330 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of central Monroe and
western Brown Counties through 400 PM EDT...
At 330 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bloomington, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Indiana.
&&
LAT...LON 3910 8656 3926 8655 3934 8626 3906 8621
TIME...MOT...LOC 1930Z 262DEG 26KT 3919 8650
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMLocal storm report, Jun 8, 3:55 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL NORTH VERNON 39.01N 85.63W
06/08/2022 E1.75 INCH JENNINGS IN PUBLIC
THUNDERSTORM PRODUCED GOLF BALL SIZED HAIL.
TIME ESTIMATED FROM RADAR.
&&
AGMLocal storm report, Jun 8, 4:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 1 W ARLINGTON 39.64N 85.59W
06/08/2022 RUSH IN FIRE DEPT/RESCUE
DAMAGE AT POSEY TWP VOLUNTEER FIRE DEPT
REPORTED BY FIRST RESPONDERS. TORNADO
POSSIBLE.
&&
JMLocal storm report, Jun 8, 4:38 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 W ARLINGTON 39.64N 85.62W
06/08/2022 RUSH IN PUBLIC
WIND DAMAGE TO TREES AT 9100 BLOCK. TORNADO
POSSIBLE.
&&
JMSpecial weather statement, Jun 8, 4:39 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
439 PM EDT Wed Jun 8 2022
INZ057-082100-
Rush IN-
439 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of east central Rush
County through 500 PM EDT...
At 438 PM EDT, Doppler radar was tracking a strong thunderstorm over
Glenwood, or 9 miles west of Connersville, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Rush
County, including the following locations... Glenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for central
Indiana.
&&
LAT...LON 3958 8538 3968 8535 3972 8530 3958 8530
TIME...MOT...LOC 2038Z 267DEG 21KT 3963 8532
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:59 AM EDT | Special Weather Statement | IND | Sullivan | 31 min |
| Jun 8, 11:30 AM EDT | Special Weather Statement | IND | Clay | 30 min |
| Jun 8, 11:50 AM EDT | Special Weather Statement | IND | Owen | 25 min |
| Jun 8, 1:59 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 31 min |
| Jun 8, 2:06 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 24 min |
| Jun 8, 2:25 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 35 min |
| Jun 8, 2:29 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 31 min |
| Jun 8, 3:03 PM EDT | Special Weather Statement | IND | Johnson | 27 min |
| Jun 8, 3:30 PM EDT | Special Weather Statement | IND | Monroe | 30 min |
| Jun 8, 4:02 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 28 min |
| Jun 8, 4:13 PM EDT | Tornado Warning | IND | Rush | 32 min |
| Jun 8, 4:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings | 30 min |
| Jun 8, 4:39 PM EDT | Special Weather Statement | IND | Rush | 21 min |
| Jun 8, 5:01 PM EDT | Special Weather Statement | IND | Carroll | 29 min |
| Jun 8, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Delaware | 30 min |
| Jun 8, 6:35 PM EDT | Tornado Warning | IND | Delaware | 10 min |
| Jun 8, 6:43 PM EDT | Tornado Warning | IND | Randolph | 32 min |
| Jun 8, 7:04 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 11 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.